# SDR IPXA2018092654393

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 72,527 hours, 11,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW LEVEL 1 WARNING, DURING TEST.  REPLACED THE EMERGENCY LIGHTS BATTERY POWER SUPPLY IAW MM 33-51-01-401. OPS CHECKED GOOD.
